# SDR AALA202303298362

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 81,115 hours, 9,976 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 228903
- Part serial: 228903
- Condition: Inoperative
- Location: Zone 300 - Stabs
- Part time: 2,381 hours, 308 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HIGH FREQUENCY COMMUNICATION SYSTEM INOPERATIVE. FLIGHT DIVERTED TO JFK, LANDING SAFELY. MAINTENANCE REPLACED HF COUPLER M23102 (AALA202303298362) AND HF COUPLER M23202 (AALA202303299561) PER AMM 23-11-03. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
